# SDR DALA2024120311422

- Difficulty date: November 27, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N102DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50021
- Aircraft time: 13,596 hours, 6,359 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Drain Mast
- Condition: Corroded
- Location: Mating Surface
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FUSELAGE AT MATING SURFACE OF AFT HEATED DRAIN MAST. CEPTRE LOG PAGE ENTERED FOR SDR REPORTING. SUMMARY SEE NR FOR ADDITIONAL INFORMATION 001-0462:3833-2001/004 00521 REPAIRED PER ER/A 622287-14 PRI REV 0, ER/A 595615-14 REV B PRI REV 1, REV 2 , REV 3, AND ER/A 595615-14 REV A AND REV B. ORIGINAL THICKNESS: 0.125". MAX MATERIAL REMOVED: 0.057". MINIMUM MATERIAL REMAINING: 0.068". (LP# 0681989)
